On the limits of moduli of analytic functions

W. K. Hayman

Annales Polonici Mathematici (1962)

  • Volume: 12, Issue: 2, page 143-150
  • ISSN: 0066-2216

How to cite


W. K. Hayman. "On the limits of moduli of analytic functions." Annales Polonici Mathematici 12.2 (1962): 143-150. <http://eudml.org/doc/264892>.

author = {W. K. Hayman},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {eng},
number = {2},
pages = {143-150},
title = {On the limits of moduli of analytic functions},
url = {http://eudml.org/doc/264892},
volume = {12},
year = {1962},

AU - W. K. Hayman
TI - On the limits of moduli of analytic functions
JO - Annales Polonici Mathematici
PY - 1962
VL - 12
IS - 2
SP - 143
EP - 150
LA - eng
KW - complex functions
UR - http://eudml.org/doc/264892
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.